On Optimal Control Policy of MAP(t)/M/2 Queueing System with Heterogeneous Servers and Periodic Arrival Process

Authors
Efrosinin D. 1, 2 , Stepanova N.3
Language
English
Pages
179-194
Status
Published
Volume
11965 LNCS
Year
2019
Organizations
  • 1 Johannes Kepler University Linz
  • 2 Peoples’ Friendship University of Russia (RUDN University)
  • 3 V.A. Trapeznikov Institute of Control Sciences of RAS
Date of creation
02.11.2020
Date of change
02.11.2020
Short link
https://repository.rudn.ru/en/records/article/record/70435/
Share

Other records